# SDR SWAA2020020651092

- Difficulty date: January 31, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 48,511 hours, 28,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING WIGGLE PLATE CRACKED AT ATTACH FASTENER INBOARD OF #6 FLAP TRACK. / R&R WIGGLE PLATE PER SRM.
